# SDR AT9900284

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL. FOUND THE FORWARD PIT BOTTOM OF FLOORBEAM WITH PREVIOUS REPAIR GOUGED, DENTED AND APPEARS TO HAVE A CRACK RUNNING TOWARDS CENTER OF BEAM AT BS 389. CUT OUT DAMAGE AREA, HFEC VERIFIED NO FURTHER CRACKS IN THE AREA.  FABRICATED FILLERS STRAP, SHIM AND ANGLE, DRILLED, DEBURRED, TREATED, PRIMED IAW DC9 SRM 51-10-2, 51-10-3, 51-10-4, 53-05 FIG 86, AND EO 99-1109.
